# SDR 97FDEA00126

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bulkhead Doubler
- Condition: Cracked
- Location: Center Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 00081, CENTER L/G, RT BULKHEAD DRAG LINK SUPPORT WEB DOUBLER IS CRACKED AFT RT DRAG LINK ATTACH POINT.  VERIFIED BY NDT.  *S/D*  REMOVED AND REPLACED SUPPORT WEB DOUBLER PER SRM 51-00-01 VOL II.  REPAIR COMPLIED WITH ON 03-06-1997.
